Can I Get Botox To My Underarms If I'm Also Having Laser Hair Removal Done?
- Asked 2 years ago
I have not started laser hair removal on my underarms YET, but am wondering if these two treatments can be done at the same time or if the botox interferes with the laser treatment.
BOTOX® is good before laser hair removal in the underarms
In a patient I took care of a few years ago, where BOTOX® was injected the underarm on one side to reduce sweating, there was less discomfort on the BOTOX®-treated side a few weeks later when laser hair removal was done.
In this case treatment with BOTOX® reduced the release of Substance-P [a pain messenger protein which is closely associated with hair follicles and a variety of other tissues].
So, long story short, yes you can have BOTOX® treatment before laser hair removal. The laser treatment won't affect the BOTOX®, and the BOTOX® might even reduce the discomfort of laser treatment somewhat. And of course, you can have BOTOX® treatment after laser hair removal if you wish.
Botox injections for hyperhidrosis and laser hair removal
Botox injections can be done a week before or a week after the laser hair removal. I would not recommend doing them at the same time.
Botox and laser hair removal under the arms
I would recommending spacing laser hair removal and Botox injection by one to two weeks. Probably not medical reason but it makes since to divide them up since it may effect the spread of Botox.
Yes you can...
depending on doctor preference, you can have both done at the same session, perhaps with the botox a few moments before or slightly after the laser hair treatment...or you could wait for an hour or so between the treatments or you could wait a day or more...there's more mumbo jumbo than science involved...nothing's written in stone...ask your doctor...you'll find multiple answers without any science backing any of them...both work either individually or separately...a win-win situation...
Botox and laser hair removal
There is no problem having Botox for underarm hyperhidrosis and laser hair removal. I would do the Botox at least one day before the laser treatment or a few days after, as long as there is no irritation from the laser.
Laser hair removal with Botox at same time.
I think if you do the laser hair removal first and then follow with the Botox for the excessive sweating issue, it is likely OK. I would not suggest the Botox first though.
Botox can be extremely helpful in treating excess sweating under the arms, and
I have used it on many patients in my practice, who are extremely pleased with the results. The Botox interferes with the muscles responsible for the secretion of the sweat, and the effect can last for three to four months. For those patients who also desire laser treatment of their underarm hair, I advise waiting a week between treatments with Botox and the Gentlase laser that I use in my practice.
Botox treatment of underarm sweating and laser hair removal
Both Botox and laser hair removal can be done in the axilla. The Botox can be injected up to a couple of days before the laser so there is no theoretical negative effect of the laser on the Botox. Botox can be done a week after the laser safely.
Web reference: http://www.thenyac.com/laser-hair-removal/index.html
Botox after Laser Hair Removal...
In general, I would not perform laser hair removal and Botox at the same time in the same area. After laser hair removal, you may have to rub in lotion or treat the area, and massage or rubbing of the area shouldn't occur after Botox treatment. Give yourself one week inbetween procedures. Then you can be assured that you will have no problems with either result. They don't interact or interfere directly with each other though.
Botox for Sweating and Laser Hair Removal in Underarms
Botox for sweating and laser hair removal can both contribute to a happy summertime. Botox should eliminate excessive sweating for 4-6 months in the underarm area. it is safe to have both treatments, but there should be a week in between treatments
Web reference: http://www.michaellawmd.com/botox-sweating.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.